"Well i say put them in the Dr's coffee..... yes, all of the pills....cram them in. especially oxy and tram...
thanks guys... feel better again -this site helps so much
My appologies to any careing Dr's.....
ps. 50 days yay..."
Just a quick note to say hi! jim1840 here....I am now 2 months into my withdrawal and doing ok with exception to slight headaches and feeling a little weak....Walking a long way is dufficult and tiring buit feel better in every way and will never in my life touch or swallow anything wich would be addictive to my system so keep going and all will be well....best wishes and recovery....jim1840
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.